Facial flushing after steroid injection is due to histamine-mediated response. Frequent headaches, tingling sensation should be evaluated. The causes of headaches could be due to migraine, tension headaches, cluster headaches; central nervous disorders like infections, tumors, malignancies etc.Tingling sensation in tongue can be due to prolonged pressure on a nerve, infection, permanent nerve damage, vitamin or mineral deficiencies, multiple sclerosis, stroke etc. Poor dental hygiene and bacterial overgrowth are few other possibilities. You should seek second opinion if you are not satisfied with your doctor’s opinion. A complete evaluation and work up is important.
Thank you for the prompt and clear response. What type of physician should I get a second opinion from... an allergist, a rheumatologist, or a endocrinologist? My testosterone levels (total and free) and thyroid tests were normal. Vitmain D level was fine. MA autoimmune test was negative. Other than my historical low white blood count (3.4), all of my CBC and blood lipid tests were within the reference ranges. Cholesterol was 172, HDL 60, triglycerides 75, blood pressure 110/70, pulse 60. Yet, chronic facial flushing and episodes of tongue tingling continue. Again, thank you.